ptenes

Publicações de Docentes

Publicações 2003

 

  1. BERGAMASCO, A. P. ; ZANI, S. L. ; NUNES, W. V. L. . Global properties of a class of overdetermined systems. Journal of Functional Analysis, Estados Unidos da America, v. 200, p. 31-64, (2003).
  2. doNASCIMENTO, A. S. . Stable transition layers in a semilinear diffusion equation with spatial inhomogeneities in N-dimensional domains.. Journal of Differential Equations, EUA, v. 190, n. 1, p. 16-38, (2003).
  3. LOPEZ-CASTILLO, A. ; de OLIVEIRA, C. R. . Classical Ionization for the Aperiodic Driven Hydrogen Atom. Chaos, Solitons and Fractals, Reino Unido, v. 15, n. 5, p. 859-869, (2003).
  4. Carvalho, T. O. ; de OLIVEIRA, C. R. . Critical Enegies in Random Palindrome Models. Journal of Mathematical Physics, Estados Unidos, v. 44, n. 3, p. 945-961, (2003).
  5. Marcus V. Lima ; de OLIVEIRA, C. R. . Uniform Cantor Singular Continuous Spectrum for Nonprimitive Schroedinger Operators. Journal of Statistical Physics, Estados Unidos, v. 112, n. 2, p. 357-374, (2003).
  6. de OLIVEIRA, C. R. ; C. Gutierrez . Almost Periodic Schrödinger Operators Along Interval Exchange Transformations. Journal of Mathematical Analysis and Applications, Estados Unidos, v. 283, p. 570-581, (2003).
  7. de OLIVEIRA, C. R. ; C. Miguel Arizmendi ; Juan Sanchez . Multifractal Analysis and Randomness of Almost Periodic Forced Two-Level Systems. Physica A - Statistical and Theoretical Physics, Estados Unidos, v. 330, n. 3/4, p. 400-408, (2003).
  8. CARVALHO, A. N. ; GENTILE, C. B. . Asymptotic Behaviour of Nonlinear Parabolic Equations with Monotone Principal Partand Applications, 05/2002,. Journal of Mathematical Analysis and Applications, v. 280, n. 02, p. 252-272, (2003).
  9. HOUNIE, J. ; BERHANU, Shiferaw . Traces and the F. and M. Riesz theorem for vector fields,. Annales de L' Institut Fourier, v. 53, p. 1425-1460, (2003).
  10. HOUNIE, J. ; BERHANU, Shiferaw . On boundary regularity for one-sided locally solvable vector fields,. Indiana University Mathematics Journal, v. 52, p. 1447-1477, (2003).
  11. PERGHER, P. L. Q. ; MATTOS, Denise de ; SANTOS, Edivaldo L dos . THE BORSUK-ULAM THEOREM FOR GENERAL SPACES. Archiv Der Mathematik, Basel, Switzerland, v. 81, n. 1, p. 96-102, (2003).
  12. TOJEIRO, R. ; DAJCZER, M. . Commuting Codazzi tensors and the Ribaucour transformation for submanifolds. Results in Math., Alemanha, v. 44, n. 3-4, p. 258-278, (2003).
  13. BARROS, T. E. ; LUCCHIARI, A. C. . Uma Divisão do Disco com Régua e Compasso. Revista do Professor de Matemática, Brasil, v. 51, p. 10-14, (2003).
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905